MathSciNet Relay Station
MathSciNet bibliographic data
MR241872 (39 #3209) 41.44 (33.00)
Ossicini, Alessandro Sulle costanti di Christoffel della formula di quadratura di Gauss-Jacobi. (Italian) Ist. Lombardo Accad. Sci. Lett. Rend. A 101 1967 169–180.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement